No-one can really answer that question as thyroid problems can be from a number of things.....usually hereditary and an Autoimmune Disease.
Taking Suboxone with thyroid meds together and not an hour apart can cause side effects , just as any other medication can if taken together with a T4 med.
But I have never heard of anyone taking a medication for opiad dependance find that it has caused thyroid problems.
It is known that Naltraxone ( an ingredient in Suboxone) has been used to help control thyroid disorders but not CAUSE them.
There is side effects to Suboxone...them being....
headache, withdrawal syndrome, pain, nausea, insomnia, sweating, abdominal pain,
back pain, constipation, infection, asthenia, rhinitis, anxiety and depression.
Please correct me if I am wrong.
I am a Medical Administrator in an High Care Aged Care Facility and there are Residents there on the same meds as you but no thyroid disorders.
The only link that I did find was that some people who suffered with thyroid disorders also suffered with Diabetes II but this was also due to old age and obesity.
I was put on suboxone for over a year by a pain management doctor, it was 2 mg. I told them I wanted off and back on Perocet and they refused. I was going to sleep at work and at redlights, sometimes just driving. It was a workman's comp situtation, so I stopped going to pain management. I thought for a while I was dying, I went to my primary doctor and he told me how to taper off suboxone and start the Perocet back. Within two months I went in for blood work, I had thyroid problems, low iron. I was also having severe pain in my feet, I couldn't walk for a couple of weeks and then I started trips to the ER with severe stomach pain. They call for a colonostpy and upper GI and nothing was found. No one in my family has ever had thyroid problems. Over a year later, I'm still on thyroid and Iron meds. The stomach pain last for months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.